# SDR QMLA2018020918017

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N604CF
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 7,047 hours, 18,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 109064165405
- Condition: Cracked
- Location: Engine Deck
- Part time: 7,047 hours, 18,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION,  FOUR CRACKS WERE FOUND ON THE ENGINE FORWARD SLANTED FIREWALL. ALL CRACKS ARE AT BS 3390, WL 1765.   50 MM CRACK IS AT 1762,. 30 MM CRACK IS AT ABOUT 5 INCHES LEFT OF THE BL LINE. THE 50MM CRACK IS AT 3 INCHES LEFT OF THE BL LINE. ON THE RT SIDE FIREWALL, THE 5 MM CRACK IS 4.5 INCHES TO THE RIGHT OF THE BL LINE AND THE RT SIDE 30 MM CRACK IS 12 INCHES RIGHT OF THE BL LINE
